MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. REV JOURNEY ART INS BCS STD 7-8 LT 15; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH AND NEPHEW, INC. REV JOURNEY ART INS BCS STD 7-8 LT 15; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71934546
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 08/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient complained of pain and swelling.Surgery scheduled to identify issue and it was noticed the insert was not completely locked into tibia base.Removed insert and replaced with jii constrained insert.
 
Additional Manufacturer Narrative
The associated complaint device was returned and evaluated.Our assessment revealed the rev journey art ins bcs std 7-8 lt 15 show scratches and damaged at the locking site.The engineering evaluation concluded, the device shows significant wear and damage at the locking detail.A dhr review shows no manufacturing issues or device nonconformances that could have caused or contributed to the reported incident.A dimensional inspection was attempted but the deformation of the device would not allow for accurate measurement.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
REV JOURNEY ART INS BCS STD 7-8 LT 15
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7805309
Report Number1020279-2018-01572
Device Sequence Number11100514
Product Code JWH
UDI-Device Identifier00885556183168
UDI-Public00885556183168
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2021
Device Catalogue Number71934546
Device Lot Number11CM05394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2018
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Hospitalization;